Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Perforated eardrums, on antibiotics, headache above right eye, tenderness. Should I be worried?

i have two perforated eardrums caused by a common case of cold and flu . i went to my doctor and have antibiotics . i have got a head ache around the middle of my head and above my right eye which is tender to touch. i have also been taking paracetamol and ibuprofen with the antibiotics. should i be worried about this head ache?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have an associated sinus infection with your ear infection.
Repeated infection of cold & flu causes maxillary & frontal sinus to gets infected caused you this type of headache.
Your middle ear infection should require a full course of medication to resolve takes more times then usual ten other infection of body.
If you got repeated infection or continue discharged from ear you may need Tympanoplasty operation.It is necessary to save your mastoid bone from infection.
You should require hot water inhalation of tincture benzoine that will help to reduce infection of sinus.
Thanks again.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor